# SDR SWAA2025021094043

- Difficulty date: February 7, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N8871Q
- Make and model: Boeing 737-8
- Aircraft serial: 42678
- Aircraft time: 5,522 hours, 3,024 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK EMERGENCY FLASHLIGHT WILL NOT TEST<[01] REMOVED AND REPLACED FLIGHT DECK EMERGENCY FLASHLIGHT IAW AMM 25-64-00. OPS CHECK GOOD.
